# SDR AALA202009309017

- Difficulty date: September 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RT TRANSITION PANEL IN FWD CARGO COMPARTMENT BETWEEN STA 495 AND STA 500A AT RBL 26, MEASURING L=1.0 IN, W=2.0 IN, D=0.011 IN.  ACCOMPLISHED PERMANENT REPAIR BY REMOVING CORROSION, IAW SRM 53-30-53.  ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 1 NOT LEVEL 2.  SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.
